教師資料查詢 | 類別: 期刊論文 | 教師: 曹慶堂 TSAO, CHING-TANG (瀏覽個人網頁)

標題:ζ functions for nonminimal operators
學年84
學期1
出版(發表)日期1995/10/01
作品名稱ζ functions for nonminimal operators
作品名稱(其他語言)
著者Cho, H. T.; Kantowski, R.
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 52(8), pp.4588-4599
摘要We evaluate zeta functions ζ(s) at s=0 for invariant nonminimal second-order vector and tensor operators defined on maximally symmetric even dimensional spaces. We decompose the operators into their irreducible parts and obtain their corresponding eigenvalues. Using these eigenvalues, we are able to explicitly calculate ζ(0) for the cases of Euclidean spaces and N-spheres. In the N-sphere case, we make use of the Euler-Maclaurin formula to develop asymptotic expansions for the required sums. The resulting ζ(0) values for dimensions 2 to 10 are given in the Appendix.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!